First my vision gets really blurry and i see spots then about 30 min later the migraine starts at the base of my skull and works up my head through my temple behind my eye. No medications work at all. Neither did my nerve blocker injection or trigger point injections. My neurologist believes its caused from trigger points but im scared of side effects of botox which he wants to try.
Botox injections have greatly helped my migraines for the past 3 years. If you don't get relief from the first injections, let the doctor know that a higher dose should be tried. If the doctor doesn't do that, find another doctor who is better qualified. My first injections didn't help me. The doctor has increased the dose 2 times and changed the placement of some of the injections to give me optimal relief. I have had absolutely no side effects which the doctor doesn't think should happen.
I tried Botox and it initially did help. I had 16 injections on my skull, temples, neck, back and across my shoulders. My doctor tried two more rounds (3 months apart) but my body seemed to find a way around it and he said that he wouldn't continue if they weren't working. Try it. For some it has been a God-send.
- Botox Information for Consumers
- Botox Information for Healthcare Professionals (includes dosage details)
- Side Effects of Botox (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
If loss of vision occurs will it return? It is going on 4 months after my injection; it was an awful
Posted 26 Apr 2011 • 1 answer
Posted 14 Jul 2013 • 6 answers
Posted 9 Oct 2015 • 0 answers
Posted 24 Oct 2015 • 1 answer
Posted 27 Oct 2015 • 3 answers